Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 79, NWS Lake Charles, LA

October 31, 2018Orange County, Texas; Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Oct 31, 2018, 11:29 PM CDT for Orange County, Texas; Calcasieu Parish, Louisiana. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 31, 2018, 11:29 PM CDT (04:29 UTC)
Expired
Nov 1, 2018, 12:30 AM CDT
In force
61 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calcasieu Parish, LA, Orange County, TX

The radar

The Lake Charles radar (KLCH), 37 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 3:02 PM CDTTornado WatchSPC9 hr
Oct 31, 8:14 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2018-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1529 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2018-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1529 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
1.3
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted.

129 
WUUS54 KLCH 010429 RRA
SVRLCH
LAC019-TXC361-010530-
/O.NEW.KLCH.SV.W.0079.181101T0429Z-181101T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
1129 PM CDT WED OCT 31 2018

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Southwestern Calcasieu Parish in southwestern Louisiana...
  Northeastern Orange County in southeastern Texas...

* Until 1230 AM CDT.

* At 1129 PM CDT, a severe thunderstorm was located near Vinton,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Vinton and Edgerly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until midnight CDT for southeastern
Texas. A Tornado Watch also remains in effect until 400 AM CDT for
southwestern Louisiana.

LAT...LON 3005 9373 3024 9372 3025 9341 3005 9342
TIME...MOT...LOC 0429Z 275DEG 28KT 3016 9366 

HAIL...<.75IN
WIND...60MPH
 
$$

K. Kuyper

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 11:16 PM CDT, 13 minutes earlier.

Area forecast discussion, Oct 31, 11:16 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1116 PM CDT Wed Oct 31 2018

.UPDATE...
All products were updated for newly issued Tornado Watch #419,
issued for our remaining parishes in s-cntl LA, valid til
12z//07L. No other changes.

25

&&

.PREV DISCUSSION... /issued 956 PM CDT Wed Oct 31 2018/

UPDATE...
After coordination with SPC/HGX/SHV, have extended Tornado Watch
#416 for sern TX until 05z/midnight CDT as the squall line
continues to move through these zones. Although the airmass over
this region should be mostly worked over from earlier convection,
still not impossible to see a spinup or two, particularly over
Orange/Jefferson. Also reworked the zones to end severe threat
once the line passes through the night.

Update already issued.
25

UPDATE... Grids/zones/coastals updated for newly issued Tornado
Watch #418, valid for most of our LA zones til 09z/04L. The
parishes in lower Acadiana which were not included in this watch
will likely be included in a new watch expected to be issued later
this evening as the squall line continues ewd. No other changes
were made as our much anticipated svr event has been unfolding as
expected.

25

PREV DISCUSSION... /issued 656 PM CDT Wed Oct 31 2018/

AVIATION...
Frontal sys approaching from the northwest... storms are
developing out ahead of the front. IFR/MVFR conds xpcd this eve
into the overnight hours. Southerly winds to remain brisk ahead of
the front becmg nw and remaining brisk behind the front thru the
overnight hours.

PREV DISCUSSION... /issued 408 PM CDT Wed Oct 31 2018/

DISCUSSION...
Tornado watch 416 was just issued for the southeast Texas counties
effective until 10 PM this evening. WFO HGX has received two
reports of tornado touchdowns already this afternoon in the very
early stages of what will likely be a rough weather night across
the area.

The forecast philosophy remains largely unchanged. Synoptically,
an upper trough over western Texas this afternoon will progress
east overnight inducing the development of a surface low across
northeast Texas. This low will quickly eject northeast into
Arkansas swinging a frontal boundary through the area as it does
so early Thursday morning.

Current thinking on the evolution of this event is for discreet
cells to continue forming through mid evening, some of which will
likely become supercellular in nature. A special 19Z LCH RAOB
revealed a CAPE of 1400 J/KG along with decent low level
directional and speed shear (23 knots 0-1 km). An intensifying low
level jet will move across the region this evening further
enhancing supercell potential.

Meanwhile, a squall line is expected to develop across central
Texas before pushing through southeast Texas late tonight and
southwest Louisiana early Thursday morning. As the low level flow
turns more parallel with the squall line, a line of strong to
severe wind is likely to form along the leading edge of the squall
line. The 19Z RAOB also measured a PWAT of 1.82. Forecast
soundings indicate this will continue to climb to above 2 inches
by 06Z which will result in heavy rain potential and a low end
flash flood threat.

The front will push quickly through the area behind the squall
line advecting in significantly cooler, drier air by mid to late
Thursday morning. Seasonal, autumn like temperatures will prevail
Thursday afternoon through Saturday with precipitation chances
returning Sunday as the next frontal boundary approaches.

Jones

MARINE...
Strong and gusty winds will develop tonight as the pressure
gradient tightens ahead of a surface low and approaching cold
front. Gusts to near gale force are possible late tonight over the
Gulf waters beyond 20 nm. The front will cross the coastal waters
from late tonight into Thursday with numerous showers and
thunderstorms expected. Some of the thunderstorms could be severe.
Moderate north winds are expected in the wake of the front
Thursday night into Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  62  66  45  66 / 100  10  10   0
LCH  66  71  50  68 / 100  10  10   0
LFT  68  73  51  66 / 100  40  10   0
BPT  63  68  49  68 / 100  10   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 10 AM CDT Thursday for GMZ455-472-475.

     Small Craft Exercise Caution from 10 AM CDT Thursday through
     late Thursday night for GMZ455-472-475.

     Small Craft Advisory until 7 AM CDT Thursday for GMZ450-452-470.

     Small Craft Exercise Caution from 7 AM CDT Thursday through late
     Thursday night for GMZ450-452-470.

     Small Craft Exercise Caution until 1 AM CDT Thursday for GMZ430-
     432.

     Small Craft Exercise Caution until 7 AM CDT Thursday for GMZ435.

&&

PUBLIC...04
Hazardous weather outlook, Oct 31, 4:07 PM CDT, 7 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
407 PM CDT Wed Oct 31 2018

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
012115-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
407 PM CDT Wed Oct 31 2018

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...This Afternoon and Tonight
There is an enhanced risk of severe thunderstorms today and
tonight over the outlook area.

Scattered showers and thunderstorms will be possible across the
entire area by this afternoon. Coverage and intensity will
increase late this afternoon into early evening across East Texas
ahead of and along an approaching cold front. An organized band
or bands of thunderstorms, preceded by individual thunderstorms,
will progress eastward across the area overnight into early
Thursday.

Some of these thunderstorms are likely to become severe with
damaging winds and tornadoes, possibly strong tornadoes, being the
primary hazards. Large hail will also be possible.

Locally heavy rainfall resulting in minor flooding of urban and
low lying or poor drainage areas is also possible. Rainfall totals
of 2 to 4 inches can be expected with local amounts of up to 6
inches possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Thunderstorm activity may still be ongoing across parts of South
Central Louisiana early Thursday morning. This activity
will continue to pose the severe and locally heavy rainfall risks
mentioned above until pushing east of the area by late morning.

No hazardous weather is expected from Thursday afternoon through
Saturday.

Scattered to numerous showers and thunderstorms are expected to
develop Sunday as the next frontal boundary approaches the area.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested this afternoon through
Thursday morning. Please report instances of severe weather or
storm damage once it is safe to do so.

GMZ430-432-435-450-452-455-470-472-475-012115-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
407 PM CDT Wed Oct 31 2018

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...This Afternoon and Tonight
Strong and gusty wind will continue to develop this evening and
tonight as the pressure gradient tightens ahead of a surface low
and cold front. Gusts to near gale force are possible late tonight
over the Gulf waters beyond 20 nm. Exercise caution headlines and
small craft advisories have been issued.

The front will cross the coastal waters from late tonight into
Thursday with numerous showers and thunderstorms expected this
evening through Thursday morning. Some of the thunderstorms could
be severe producing strong winds, hail or isolated waterspouts.
Heavy rainfall reducing visibilities to around one mile or less
and frequent cloud to water lightning can also be expected in some
storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Widespread showers and thunderstorms may still be ongoing over the
waters east of Intracoastal City early Thursday. This activity
will continue to pose the severe risks mentioned above until
pushing east of the area by midday. A moderate to strong offshore
flow will develop behind the front and persist Thursday night
into Friday.

Winds will become onshore again by Saturday, and periodically
increase through early next week as a couple of fronts approach
the area.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested this afternoon through
Thursday morning. Please report instances of severe weather or
storm damage once it is safe to do so.

In the hours before

Special weather statement, Oct 31, 7:57 PM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
757 PM CDT WED OCT 31 2018

TXZ201-215-216-261-262-010145-
Orange-Jefferson-Hardin-Southern Newton-Southern Jasper-
757 PM CDT WED OCT 31 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
JEFFERSON...SOUTHWESTERN NEWTON...SOUTHEASTERN HARDIN...ORANGE AND
SOUTHEASTERN JASPER COUNTIES...

At 756 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Evadale to near Weiss Bluff to near
Beaumont. Movement was east at 30 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Beaumont, Orange, Vidor, Silsbee, West Orange, Deweyville, Evadale,
Mauriceville, Pine Forest, Lakeview, Weiss Bluff, Gist, Hartburg,
Forest Heights and Devils Pocket.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Texas.

LAT...LON 3026 9419 3043 9417 3044 9370 3042 9372
      3043 9372 3041 9373 3039 9376 3036 9375
      3033 9376 3030 9374 3029 9371 3023 9371
      3021 9372 3017 9370 3015 9371 3014 9369
      3007 9375 3013 9425
TIME...MOT...LOC 0056Z 269DEG 27KT 3041 9404 3027 9405 3013 9414

TWH
Special weather statement, Oct 31, 10:16 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1016 PM CDT WED OCT 31 2018

TXZ201-215-010400-
Jefferson TX-Hardin TX-
1016 PM CDT WED OCT 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON AND HARDIN
COUNTIES UNTIL 1100 PM CDT...

At 1013 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Caney Head to near Devers. Movement was
east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Beaumont, Lumberton, Silsbee, Kountze, Sour Lake, Nome, Saratoga,
Thicket, Bevil Oaks, China, Caney Head, Honey Island, Batson, Fannett
and Village Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until midnight CDT for southeastern
Texas.

LAT...LON 3049 9459 3049 9454 3051 9454 3052 9412
      2987 9420 2988 9436 2989 9436 2989 9444
      3011 9445 3011 9460 3031 9467
TIME...MOT...LOC 0313Z 270DEG 24KT 3052 9425 2996 9457

K. Kuyper
Special weather statement, Oct 31, 10:31 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1031 PM CDT WED OCT 31 2018

LAZ027-030-TXZ201-215-216-259>262-010415-
Beauregard LA-Vernon LA-Orange TX-Jefferson TX-Hardin TX-
Southern Newton TX-Northern Newton TX-Northern Jasper TX-
Southern Jasper TX-
1031 PM CDT WED OCT 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BEAUREGARD AND
SOUTHWESTERN VERNON PARISHES...JEFFERSON...NEWTON...EASTERN HARDIN...
ORANGE AND SOUTHEASTERN JASPER COUNTIES UNTIL 1115 PM CDT...

At 1030 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mayflower to 6 miles southwest of Call to
near Hamshire. Movement was east at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Beaumont, Port Arthur, Nederland, Port Neches, Lumberton, Vidor,
Leesville, Silsbee, Newton, Kirbyville, Merryville, Evadale, Bon
Weir, Burkeville, Deweyville, Central Gardens, Call, Hamshire,
Mauriceville and Buna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until midnight CDT for southeastern
Texas. A Tornado Watch also remains in effect until 400 AM CDT for
southwestern and west central Louisiana.

LAT...LON 2989 9436 2989 9444 3053 9414 3053 9407
      3058 9409 3064 9405 3067 9407 3116 9382
      3115 9328 3040 9368 3039 9376 3033 9376
      3030 9374 2966 9408 2956 9435
TIME...MOT...LOC 0330Z 284DEG 23KT 3108 9379 3055 9397 2992 9439

K. Kuyper
Special weather statement, Oct 31, 11:11 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1111 PM CDT WED OCT 31 2018

LAZ027-030-041-073-TXZ215-216-262-010500-
West Cameron LA-Calcasieu LA-Beauregard LA-Vernon LA-Orange TX-
Jefferson TX-Southern Newton TX-
1111 PM CDT WED OCT 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMERON...
BEAUREGARD...WESTERN CALCASIEU AND SOUTHERN VERNON PARISHES...
SOUTHEASTERN JEFFERSON...SOUTHERN NEWTON AND EASTERN ORANGE COUNTIES
UNTIL MIDNIGHT CDT...

At 1111 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Burr Ferry to near Bivens to Devils Pocket
to 6 miles northeast of High Island. Movement was east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lake Charles, Port Arthur, Sulphur, Orange, Groves, Port Neches,
Bridge City, Leesville, West Orange, Vinton, Rosepine, Singer,
Deweyville, Fort Polk, De Ridder, Sabine Pass, Johnsons Bayou, De
Quincy, Ragley and Starks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until midnight CDT for southeastern
Texas. A Tornado Watch also remains in effect until 400 AM CDT for
southwestern and west central Louisiana.

LAT...LON 3086 9346 3119 9333 3119 9289 2976 9352
      2974 9375 2969 9384 2980 9391 2985 9379
      2997 9376 3000 9379 2998 9383 2999 9386
      2998 9384 2997 9384 2984 9395 2981 9393
      2981 9395 2970 9385 2968 9400 2965 9413
TIME...MOT...LOC 0411Z 277DEG 18KT 3105 9340 3067 9356 3040 9377 2964
9435

K. Kuyper

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 7:11 PM CDTTornado WarningLCHHardin49 min
Oct 31, 7:14 PM CDTTornado WarningLCHJasper, Newton14 min
Oct 31, 7:30 PM CDTSevere Thunderstorm WarningLCHHardin47 min
Oct 31, 7:38 PM CDTTornado WarningLCHJasper52 min
Oct 31, 7:57 PM CDTSpecial Weather StatementLCHOrange48 min
Oct 31, 8:10 PM CDTTornado WarningLCHJasper, Newton27 min
Oct 31, 8:15 PM CDTTornado WarningLCHJasper, Newton26 min
Oct 31, 8:40 PM CDTSevere Thunderstorm WarningLCHNewton65 min
Oct 31, 8:55 PM CDTFlash Flood WarningLCHHardin3 hr
Oct 31, 10:16 PM CDTSpecial Weather StatementLCHHardin44 min
Oct 31, 10:31 PM CDTSpecial Weather StatementLCHJasper, Jefferson, Newton, Orange44 min
Nov 1, 9:35 AM CDTRiver Flood WarningLCHHardin, Jasper, Jefferson, Orange5 days
Nov 1, 9:35 AM CDTRiver Flood WarningLCHHardin, Jefferson3 days
Oct 31, 8:44 PM CDTTornado WarningLCHBeauregard31 min
Oct 31, 9:41 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Rapides, Vernon49 min
Oct 31, 9:43 PM CDTTornado WarningLCHBeauregard17 min
Oct 31, 10:28 PM CDTSevere Thunderstorm WarningLCHRapides, Vernon62 min
Oct 31, 10:38 PM CDTTornado WarningLCHRapides25 min
Oct 31, 11:08 PM CDTTornado WarningLCHRapides37 min
Oct 31, 11:11 PM CDTSpecial Weather StatementLCHBeauregard, Calcasieu, Vernon49 min
Oct 31, 11:29 PM CDTSevere Thunderstorm WarningLCHRapides27 min
Oct 31, 11:36 PM CDTTornado Warning Tornado observedLCHRapides24 min
Oct 31, 11:47 PM CDTSpecial Weather StatementLCHAllen, Cameron, Jefferson Davis43 min
Oct 31, 11:48 PM CDTTornado WarningLCHAllen, Beauregard, Evangeline, Rapides, Vernon27 min
Oct 31, 11:56 PM CDTTornado WarningLCHCalcasieu34 min
Oct 31, 11:57 PM CDTTornado WarningLCHCalcasieu, Cameron48 min
Nov 1, 12:09 AM CDTSevere Thunderstorm WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon66 min
Nov 1, 12:14 AM CDTTornado WarningLCHEvangeline, Rapides31 min
Nov 1, 12:16 AM CDTSpecial Marine WarningLCH59 min
Nov 1, 12:24 AM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides24 min
Nov 1, 12:27 AM CDTTornado WarningLCHCalcasieu, Jefferson Davis22 min
Nov 1, 12:31 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis44 min
Nov 1, 12:31 AM CDTTornado WarningLCHRapides15 min
Nov 1, 12:48 AM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Jefferson Davis, Saint Landry42 min
Nov 1, 12:56 AM CDTTornado WarningLCHAvoyelles34 min
Nov 1, 12:59 AM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry61 min
Nov 1, 1:08 AM CDTSevere Thunderstorm WarningLCHCameron, Lafayette, Vermilion52 min
Nov 1, 1:22 AM CDTTornado WarningLCHAvoyelles12 min
Nov 1, 1:32 AM CDTSpecial Weather StatementLCHLafayette, Saint Landry43 min
Nov 1, 1:37 AM CDTSpecial Marine WarningLCH83 min
Nov 1, 2:00 AM CDTSpecial Weather StatementLCHIberia, Lafayette, Saint Martin, Vermilion45 min
Nov 1, 2:49 AM CDTSpecial Weather StatementLCHIberia, Saint Martin, St. Mary56 min
Nov 1, 3:33 AM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary42 min
Nov 1, 3:36 AM CDTSpecial Marine WarningLCH54 min
Nov 1, 4:20 AM CDTSpecial Marine WarningLCH85 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.